# SDR HALA0800574

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 9,962 hours, 24,461 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENG START RT AND LT ENG FAILURE ALERTS CAME ON.  ACCOMP FIM 73-22-806 AND 807 RTS CK GOOD.  OK FOR SERVICE.
